Ask an Eye Doctor and Get an Answer ASAP
How is your vision?
Do you have any nausea>
Hi, how are you? Thank you for responding.
My vision is perfectly fine, and I do not have nausea
You may have dryness after the Lasik surgery.
Sometimes this can cause a heaviness or pulsating feeling.
You should continue to use the artificial tears your doctors recommended for you.
yes I do, but it is worse in my right eye it seems because my blood vessel popped worse in that one
The subconjunctival hemorrhage is not likely related to the feeling you are having.
ok if it's just that, I will go ahead and still use those. I have restasis which I use morning and night and then I use systane whenever they feel dry. It doesn't really feel dry so I haven't put any drops in
Your eyes may not "feel" dry, but it is important to use the drops regularly for the first few months after surgery.
ok, thank you so much. being nervous and getting a little freaked out doesn't help the pulsation feeling at all lol. I just didn't know because they would slightly dilate...I think. It was hard to decipher
then I will go ahead and do my work out and whatnot. Thank you very much. I do appreciate the answer and response
Please remember to press the accept button so I can receive credit for assisting you today.